CSN Login
Members Online: 4

You are here

Off for Rituxan

yesyes2
Posts: 592
Joined: Jul 2009

Well in just about 30 minutes I'm off to get another infusion of Rituxan, this time for my RA. I will be getting a much larger dose than for my cancer. I've done this so many times before for my NHL that it's old hat but today I'm nervous. It's going to be a long and I hope uneventful day. But I do want to say HI to all my CSN family and wish you all a HAPPY and HEALTHY NEW YEAR filled with lots of LOVE and REMISSIONS.

Blessings to all,
Leslie

allmost60's picture
allmost60
Posts: 3184
Joined: Jul 2010

Hi Leslie,
Hope all is un-eventful today and your infusion goes smoothly! I'm scheduled for Rituxan maintenence over the next 2 years, but won't start that until we find out if my chemo treatments worked. My Ct scan is on the 18th and then I meet with my onc on the 25th to discuss the scan results. I'm totally enjoying no clinic appointments and the idea that taking prednisone is no longer looming on the horizon..(at least for now)..ha! Our weather is pretty mild thank goodness, but winter has barely started so I'm sure this is just a lull between more snow storms to come. Man...the east coast is being slammed...hope all of our buddies are ok!...Have a good day Leslie.
Love...Sue (FNHL-2-3A-6/10)

JoanieP's picture
JoanieP
Posts: 573
Joined: Mar 2010

Leslie I hope you are home and resting . I have rituxin on the 5th of Jan. The only problem I have is sometimes I forget to keep taking the soft gels. I hope all is well/ I go every 12 weeks. How about you. Stay warm. Joanie

dixiegirl's picture
dixiegirl
Posts: 1043
Joined: Apr 2006

I go for my Rituxan Jan. 6th too. Not as high of a dose, just 600. It's enough for me.

Take care and I hope you get to feeling better very soon!

Beth

cookingirl's picture
cookingirl
Posts: 183
Joined: May 2010

Hi, Joanie! Thought I'd have the energy to give you a call during the holiday break, but this Treanda (Bendamustine) chemo has really slammed me the 4 days (2 treatments) I've had it in mid Nov. and Dec. Had 2 of our 5 children here for Christmas and they pampered me, cooked the Christmas Feast and saw in person how very weak I've become after just 2 of the proposed 8 sessions.Scares me for what the rest will be like! I don't have the breath or energy to talk for about a week afterwards and 3 other severe side effects pretty much keep me in bed for two weeks. He'll do a CT scan mid Feb. to see if anything's shrinking the tumor. After all this, I surely hope so!

If it works this time to put me in remission in July, my plan as well is to do 2 years of Rituxin maintenance. What do you mean by taking the "soft gels"??? Don't know what part of the routine that is???

Hope you had a Merry Christmas! Fondly, Fran

JoanieP's picture
JoanieP
Posts: 573
Joined: Mar 2010

Gross as it is , when I have rituxin I have to take the soft gels for constipation. I didn't last time and John had to go to the CVS and get an enema for me. Horrible pain!!! Like childbirth!!! Never thought I would be posting things like this but it is part of this life and maybe it will help someone else. Sorry to be so descriptive. Sop sorry to hear you are so weak. Is there something your Dr. can do for energy. I am taking 100.000 units of Vitamin D a week as he wants my level to be high normal.. John is taking 5,000 units a day and he is amazed how much energy he has. Have you had your Vitamin D level taken? Take care and just rest, read and watch HGTV :)

allmost60's picture
allmost60
Posts: 3184
Joined: Jul 2010

Hi Guys,
With my first round of chemo on Aug 31 I experienced some problems with going to the bathroom. I called the clinic that week and they suggested I use Senokot-S. I have been taking 2 tablets a day since my first round and haven't had a problem since. I highly recommend it...no tummy cramps or yucky taste and the "end" result is.. well...lets just say "smooth sailing"...Love, Sue (FNHL-2-3A-6/10)

dixiegirl's picture
dixiegirl
Posts: 1043
Joined: Apr 2006

I tried the senokot...alot of it and it did nothing for me. The only relief I got was acupuncture. It's not for everyone, but the tears and incredible pain were more than I could deal with.

Thanks,
Beth

FNHL stage 3

tcvine's picture
tcvine
Posts: 174
Joined: Aug 2010

HI Y"All,

I just had to put my 2 cents in on this topic because I have had a decades long issue with it. (It may actually have been related to my cancer because I now know that's been going on for a very long time.) HOWEVER, the wonder drug of wonder drugs for me was..........(wait for it, wait for it....) ... MIRALAX. Yes it is miraculous. It is a form of a sugar and dissolves completely in water or clear liquids. NO TASTE OR TEXTURE! I use it in almost everything. I've even put it in white wine -- never could tell it was there! And once you see how well it works, you will never go back to anything else. It works by drawing water into the intestines and is very, very natural. You just have to work out over time the dose that works for you, but, for me, it is such a life-saver that I stockpile it just in case I can't get any for some time.

There, now that may be TMI, but it's out now.

Sue, I am so anxious to hear your results. It's hard for me to wait until the 25, so I can imagine how it is for you. But I believe it will be good news because you have had a great attitude, and that means a lot.

Happy New Year!

Tom (DLBCL-4-7/10 Remission)

allmost60's picture
allmost60
Posts: 3184
Joined: Jul 2010

Hi Tom,
Yes...the waiting is the pits, but it won't be long now. I'm sure glad the treatments are over.It's been such a relief knowing I don't have to go in on Tuesday for my 21 day round of chemo. Whew! Made for a peaceful weekend not dredding the horrible pred week that followed. I get my port flushed on the 11th and thats it until the scan on the 18th. Doing alot of reading and relaxing, but wondering when my darn energy will pick up...suppose thats going to take some time. I'm so glad you don't have to do any maintenence...I'm very apprehensive(to say the least) about the 2 years of Rituxan I'm scheduled to do. I've done extensive reading on Rituxan and I'm not happy with the risks involved, even if it does keep me in remission. Oh well...I'll cross that bridge when I come to it. Take care and enjoy each day....you've earned them!
Sue...(FNHL-2-3A-6/10)

COBRA666's picture
COBRA666
Posts: 2413
Joined: May 2010

Sue,
That energy level will take a little time to build back up. I been out for 3 months now and still don't feel 100%. Maybe 99% on a good day. I have read where some people go 6 months waiting to get back to 100%. I will keep you updated. I don't think it is as noticeable until we try to overdo something and then it hits us. We don't have to much in the reserve tank right now. John(FNHL-1-4A-5/10)

truckingalong
Posts: 444
Joined: Aug 2010

I am glad this issue came up... I feel like being forced to take Senukot or Miralax or so on and there were painful cramping to make me go and kept going back to the bathroom repeatedly then I realize, "why push it?". So I stopped taking the stuff. I found that after my onc suggested me taking Prilosec, I don't have as much cramping then I don't poop as much - just every 2 days or so (I weight around 97 lbs. trying to eat as much as I can but only can eat 6 meals). But I am still mildly constipated so I try to eat high fiber foods as much as I can. Hope I am not ruining my intestines!!

Liz
(HL-4-8/10, REMISSION)

Subscribe to Comments for "Off for Rituxan"